# SDR 2001F00038

- Difficulty date: April 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N264PA
- Make and model: Beech B100
- Aircraft serial: BE86
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: MC815AS1
- Part serial: CC54586
- Condition: Defective
- Location: Landing Gear
- Part time: 8,605 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERNAL RELAYS FAILED TO CONTACT WHEN GEAR SELECTED DOWN.  REPLACED UNIT, SYSTEM WORKED NORMAL.  NO RECOMMENDATION.
